# SDR YENA2023030900223

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 69,427 hours, 24,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9721RP
- Condition: Failed
- Location: 7500mm
- Part time: 64,672 hours, 22,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#573, EWR-TPA. 'FAILED EMERGENCY LIGHT TEST ( ESCAPE SLIDE LIGHTING ); REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44. OPS CHECK GOOD.'
